MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3581
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Additional contact person of ufmw ¿ (b)(6).
 
Event or Problem Description
A medsun mandatory medwatch report (uf/importer reporter # (b)(4) was received which stated the following: ¿while priming the vincristine to an iv tubing, i made sure the blue clip clicked.While priming the chemo, i saw a small chemo leakage between the connection of the spiros clip and the tip of the iv tubing.I immediately stop the priming and brought the chemotherapy to the pharmacy.Chemo was disposed properly.¿ it was also reported that the original intended procedure was chemo infusion and that the device failed (e.G broke, couldn¿t get it to work or stopped working), the event happened at hospital in the patient¿s room and the approximate age of the device was 1 day.The event occurred on an unknown date in (b)(6) 2020.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10871748
Report Number9617594-2020-00511
Device Sequence Number11393381
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public(01)00887709079243(17)250401(10)4799815
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Catalogue NumberCH3581
Device Lot Number4799815
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1